Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 28, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2019, 10:34 AM CDT for 9 counties in Wisconsin. It was in force for 56 min. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 10:34 AM CDT (15:34 UTC)
- Expired
- Jul 20, 2019, 11:30 AM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Marathon County, WI, Menominee County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 87 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 10:38 AM CDT | TSTM WND DMG | Plainfield, WI | TREES DOWN. TIME ESTIMATED. |
| Jul 20, 10:38 AM CDT | TSTM WND DMG | Stevens Point, WI | TREES DOWN. ALL TREES APPEAR TO HAVE FALLEN IN THE SAME DIRECTION. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 10:40 AM CDT | TSTM WND DMG | Plover, WI | UPROOTED TREES ADN TREE DAMAGE IN TRAILER PARK ON HAYES AVENUE. SIDING IS OFF SOME TRAILERS. |
| Jul 20, 10:42 AM CDT | TSTM WND GST 56 | 6 N Stevens Point, WI | VEHICLE PULLED OVER ON INTERSTATE 39 NORTH OF STEVENS POINT. ALSO TORRENTIAL RAIN AND WIND ROCKING VEHICLE. |
| Jul 20, 10:43 AM CDT | TSTM WND DMG | 1 Ssw Dancy, WI | LAKE DUBAY COUNTY PARK. NUMEROUS TREES DOWN. ESTIMATED WINDS OF 70 MPH. |
| Jul 20, 10:45 AM CDT | TSTM WND DMG | Amherst, WI | NEAR AMHERST. TREES DOWN ABOUT 5 INCHES IN DIAMETER AND BLOWING DEBRIS. |
| Jul 20, 10:46 AM CDT | TSTM WND DMG | Arnott, WI | TREES DOWN. ESTIMATED WINDS OF 90 MPH. |
| Jul 20, 10:47 AM CDT | TSTM WND DMG | 8 N Stevens Point, WI | LARGE TREE DOWN ON INTERSTATE 39 SOUTHBOUND LANE ABOUT 8 MILES NORTH OF STEVENS POINT. |
| Jul 20, 10:49 AM CDT | TSTM WND DMG | Wild Rose, WI | TREES DOWN. TIME ESTIMATED. |
| Jul 20, 10:55 AM CDT | TORNADO | 1 E Waupaca, WI | TORNADO FORMED NEAR WAUPACA AIRPORT AND MOVED EAST-NORTHEAST TO WHITE LAKE. DAMAGE TO SEVERAL BUILDINGS, CORN FIELD, AND TREES. RATED EF0. |
| Jul 20, 10:57 AM CDT | TSTM WND DMG | Arnott, WI | UPDATE TO PREVIOUS REPORT. ROOF DAMAGE TO SOME BUILDINGS. NUMEROUS TREES DOWN. |
| Jul 20, 11:00 AM CDT | TSTM WND DMG | Scandinavia, WI | TREES DOWN ON HOMES, ROADS, WIRES ACROSS THE TOWN. TIME ESTIMATED |
| Jul 20, 11:00 AM CDT | TORNADO | 1 S Weyauwega, WI | WEAK TORNADO DAMAGED A FEW TREES SOUTH AND SOUTHEAST OF WEYAUWEGA. |
| Jul 20, 11:01 AM CDT | TSTM WND DMG | Amherst, WI | DEBRIS FLYING ACROSS ROAD. ESTIMATED 80 MPH WINDS. |
| Jul 20, 11:03 AM CDT | FUNNEL CLOUD | Weyauwega, WI | |
| Jul 20, 11:05 AM CDT | TSTM WND DMG | Iola, WI | LARGE TREE DOWN, ABOUT ONE FOOT IN DIAMETER. |
| Jul 20, 11:05 AM CDT | TORNADO | 3 Ssw New London, WI | TORNADO ON THE GROUND SOUTH OF NEW LONDON. TORNADO CROSSED FROM WAUPACA INTO OUTAGAMIE COUNTY. TREES AND A FEW POWER POLES SNAPPED. PARTIAL DAMAGE TO SIDING AND ROOFS. PRELIMINARY RATING-EF1. |
| Jul 20, 11:06 AM CDT | TSTM WND DMG | Wittenberg, WI | TREES DOWN. TIME ESTIMATED. |
| Jul 20, 11:10 AM CDT | TSTM WND DMG | New London, WI | TIME ESTIMATED BY RADAR. NUMEROUS TREES DOWN WITHIN THE TOWN. MAJOR DAMAGE REPORTED. MANY STREETS COVERED WITH DOWNED TREES AND LIMBS. POWER IS OUT. |
| Jul 20, 11:14 AM CDT | FUNNEL CLOUD | Dale, WI | |
| Jul 20, 11:15 AM CDT | TSTM WND DMG | Knowlton, WI | TREES DOWN ON HIGHWAY 34 AND OTHER AREAS. |
| Jul 20, 11:17 AM CDT | FUNNEL CLOUD | Greenville, WI | |
| Jul 20, 11:18 AM CDT | TORNADO | 2 S Stephensville, WI | TORNADO ON THE GROUND EAST OF HORTONVILLE. 3 TO 4 POWER POLES SNAPPED, CAR PORT DESTROYED, 2 OUTBUILDINGS PARTIALLY DAMAGED, SEVERAL TREES SNAPPED, PARTIAL LOSS OF SIDING TO 2 HOUSES AND CAMPER OVERTURNED. PREMINARY RATING-EF1. |
| Jul 20, 11:22 AM CDT | TORNADO | 2 Ne Greenville, WI | TORNADO ON THE GROUND JUST NORTHEAST OF GREENVILLE. PARTIAL LOSS OF ROOF COVERING AND SIDING OF HOUSE. LARGE TREE LIMBS BROKEN AND POWER POLE BROKEN. PRELIMINARY RATING-EF0. |
| Jul 20, 11:23 AM CDT | TSTM WND DMG | Neenah, WI | TREES DOWN. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 11:32 AM CDT | TSTM WND DMG | Iola, WI | TREES AND POWER LINES DOWN ALL OVER THE PLACE. STREET FLOODING |
| Jul 20, 11:32 AM CDT | TSTM WND DMG | Shawano, WI | WIDESPREAD TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 9:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2357 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
000
WUUS53 KGRB 201534
SVRGRB
WIC073-078-087-097-115-135-137-139-141-201630-
/O.NEW.KGRB.SV.W.0028.190720T1534Z-190720T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1034 AM CDT Sat Jul 20 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Wood County in central Wisconsin...
Portage County in central Wisconsin...
Southern Marathon County in central Wisconsin...
Southeastern Menominee County in northeastern Wisconsin...
Winnebago County in east central Wisconsin...
Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Western Outagamie County in northeastern Wisconsin...
Shawano County in northeastern Wisconsin...
* Until 1130 AM CDT.
* At 1033 AM CDT, severe thunderstorms were located along a line
extending from 10 miles west of Rib Mountain to 9 miles south of
Mosinee to near Whiting to near Plainfield to 10 miles southeast of
New Rome, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Plainfield around 1040 AM CDT.
Amherst around 1045 AM CDT.
Weston and Hartman Creek State Park around 1050 AM CDT.
Wautoma and Chain O' Lakes-King around 1055 AM CDT.
Waupaca, Bevent and Napowan Scout Camp around 1100 AM CDT.
Redgranite and Wittenberg around 1105 AM CDT.
Fremont around 1110 AM CDT.
New London and Lake Poygan around 1115 AM CDT.
Oshkosh around 1130 AM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Big Eau Pleine County Park, Northport,
Moon, Coddington, Borth, Fenwood, Kellner and Whitcomb.
People at Ford Festival Park, and Experimental Aircraft Association
Grounds should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4398 8960 4424 8960 4425 8972
4440 8973 4492 9011 4491 8853 4485 8846
4389 8840 4389 8888
TIME...MOT...LOC 1533Z 270DEG 52KT 4486 8987 4465 8973 4441 8955 4426
8956 4413 8972
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Eckberg2 follow-up statements
254
WWUS53 KGRB 201604
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1104 AM CDT Sat Jul 20 2019
WIC073-078-087-097-115-135-137-139-141-201630-
/O.CON.KGRB.SV.W.0028.000000T0000Z-190720T1630Z/
Wood WI-Portage WI-Marathon WI-Menominee WI-Winnebago WI-Waushara WI-
Waupaca WI-Outagamie WI-Shawano WI-
1104 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHEASTERN WOOD...PORTAGE...SOUTHERN MARATHON...SOUTHEASTERN
MENOMINEE...WINNEBAGO...WAUSHARA...WAUPACA...WESTERN OUTAGAMIE AND
SHAWANO COUNTIES...
At 1103 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Wittenberg to 13 miles southeast
of Bevent to 7 miles northeast of Waupaca to near Fremont to 6 miles
southwest of Wautoma, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Fremont and Lake Poygan around 1110 AM CDT.
New London and Redgranite around 1115 AM CDT.
Berlin and Clintonville around 1125 AM CDT.
Appleton, Menasha, Black Creek, Embarrass, Rush Lake and Navarino
Wildlife Area around 1130 AM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Big Eau Pleine County Park, Northport,
Moon, Coddington, Borth, Fenwood, Kellner and Whitcomb.
People at Ford Festival Park, and Experimental Aircraft Association
Grounds should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4398 8960 4424 8960 4425 8972
4440 8973 4492 9011 4491 8853 4485 8846
4389 8840 4389 8888
TIME...MOT...LOC 1603Z 272DEG 47KT 4486 8928 4465 8914 4439 8891 4423
8888 4398 8933
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Eckberg957
WWUS53 KGRB 201612
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1112 AM CDT Sat Jul 20 2019
WIC141-201622-
/O.CAN.KGRB.SV.W.0028.000000T0000Z-190720T1630Z/
Wood WI-
1112 AM CDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4398 8889 4398 8960 4425 8942 4446 8952
4492 8980 4491 8853 4485 8846 4389 8840
4389 8888
TIME...MOT...LOC 1612Z 270DEG 52KT 4486 8913 4465 8899 4439 8876 4423
8873 4398 8918
$$
WIC073-078-087-097-115-135-137-139-201630-
/O.CON.KGRB.SV.W.0028.000000T0000Z-190720T1630Z/
Portage WI-Marathon WI-Menominee WI-Winnebago WI-Waushara WI-
Waupaca WI-Outagamie WI-Shawano WI-
1112 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR EASTERN PORTAGE...SOUTHEASTERN MARATHON...SOUTHEASTERN
MENOMINEE...WINNEBAGO...WAUSHARA...WAUPACA...WESTERN OUTAGAMIE AND
SHAWANO COUNTIES...
At 1112 AM CDT, severe thunderstorms were located along a line
extending from near Wittenberg to 12 miles west of Clintonville to
New London to 6 miles east of Fremont to near Redgranite, moving east
at 60 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
New London around 1115 AM CDT.
Appleton, Menasha, Berlin, Clintonville, Black Creek and Embarrass
around 1125 AM CDT.
Navarino Wildlife Area, Rush Lake and Keshena around 1130 AM CDT.
Oshkosh around 1130 AM CDT.
Other locations impacted by these severe thunderstorms include
Pickett, Butte Des Morts, Northport, Borth, Whitcomb, Zittau, Harbor
Springs, Allenville, Iola and Metz.
People at Ford Festival Park, and Experimental Aircraft Association
Grounds should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4398 8960 4425 8942 4446 8952
4492 8980 4491 8853 4485 8846 4389 8840
4389 8888
TIME...MOT...LOC 1612Z 270DEG 52KT 4486 8913 4465 8899 4439 8876 4423
8873 4398 8918
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:58 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 20, 6:58 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 658 AM CDT Sat Jul 20 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Sunday Issued at 327 AM CDT Sat Jul 20 2019 The main forecast problem of the day will be the potential for strong to severe thunderstorms across central and east-central portions of the area this afternoon into this evening. Heavy rainfall with any storms will also be a concern, with the soils being saturated from the storms Friday night. IR imagery this morning shows widespread cloud cover shifting off into lower MI with additional cloud cover developing across southern MN into west-central WI. WV imagery shows the next shortwave/MCS over the Dakotas early this morning, drifting eastward. Radar imagery shows some isolated to scattered showers developing along the boundary in central to east-central WI. Temperatures are running in 60s north to the low and mid 70s central into east-central, while dewpoints continue to run in the 60s to low 70s respectively. Today: A weak surface trough/frontal boundary, draped across central into east-central WI, will drift slowly to the southeast this afternoon into this evening as a cold front sags southeastward from northwest WI. At the same time, a shortwave over the Dakotas this morning, is expected to slide eastward, reaching northeast Wisconsin around 18Z. Isolated to scattered showers and thunderstorms will be possible throughout the day along the aforementioned convergence zone across central into east-central Wisconsin. In addition, the shortwave passing through the area this afternoon will help to steepen lapse rates and increase the amount of instability (CAPE) in the atmosphere, mainly along and south of the southward sagging cold front. Models are depicting around 1500 to 2500 J/kg of MUCAPE in these areas during the afternoon. This, coupled with deep layer shear values in the 35 to 45 knot range, will lead to strong to severe thunderstorm potential near and just south of the front. The main threats will be hail and gusty thunderstorm winds. In fact, SPC has highlighted this area with a marginal to slight risk of severe storms in the Day 1 outlook. Heavy rainfall will be a concern as well with PWAT values running around 1.5 to 2 inches across central into east-central Wisconsin. These areas picked up 1 to 3 inches of rain from the Friday night storms, so conditions will be favorable for flash flooding in those area. Instability tapers off across the northern portions of the area, which may lead to mainly showers; however, the shortwave moving through during the afternoon may steepen lapse rates enough for some isolated to scattered thunderstorms. Temperatures will be kept a bit cooler with the more widespread cloud cover. High temperatures are expected to be in the upper 70s north to the low 80s south. Tonight into Sunday: The aforementioned shortwave will slide east of the area this evening as the cold front sags farther to the south. This will help to gradually decrease the chances for showers and especially thunderstorms (and severe threat) this evening. Most places will see precipitation end by the early overnight hours, especially the north half of the CWA, north of HWY29. Drier air and high pressure will build across the area late tonight and linger through the day Sunday, continuing the break in precipitation. It will feel much more comfortable as well with high temperatures in the upper 70s to around 80 and dewpoints falling into the 50s to around 60. Overnight lows will drop into the 50s to around 60, warmest east-central. .LONG TERM...Sunday Night Through Friday Issued at 327 AM CDT Sat Jul 20 2019 Forecast concerns mainly revolve around timing precip chances over the next week as the region transitions to northwest flow aloft, and more seasonable weather. Will continue to use a blend of the ecmwf and gfs. Sunday night through Monday night...Shortwave energy will be passing across the area on Sunday night marking the transition to northwest flow in the middle and upper levels. Some moisture above 700mb will accompany the wave and soundings look favorable for a few light high based showers, particularly over central to east-central WI. The chance for spotty showers should exit by early Monday morning as drier air pushes in from the northwest. High pressure will then move into the region for Monday and Monday night, which looks quiet and comfortable. No significant changes to temps. Rest of the forecast...Models continue to indicate that weak shortwave energy will be diving across the area during the Tuesday to Wednesday time period. These shortwave impulses could generate a few showers and storms, though some indications that precip chances will be tied to the diurnal cycle (higher chances in the afternoon and early evening). The flow eventually flattens on Thursday before turning to the southwest ahead of the next shortwave and cold front. This front will likely bring the next widespread chance of showers and storms around next Friday. && .AVIATION...for 12Z TAF Issuance Issued at 657 AM CDT Sat Jul 20 2019 Relatively benign conditions are expected this morning outside of some scattered showers and an isolated thunderstorms with MVFR ceilings. Heavier showers and thunderstorms are again possible on this afternoon, mainly across central and east-central Wisconsin. Hi-res models are in better agreement on developing this activity during the afternoon hours, generally in the 18-21Z time frame. Therefore kept a TEMPO group in the southern TAF sites during this time frame. The convection could reduce conditions to MVFR or even IFR in the heaviest rainfall. Although there is a marginal risk for severe weather, the best chance looks to be to the south. .KOSH...Intermittent showers and isolated thunderstorms will linger through most of the morning hours. Heavier showers and thunderstorms will likely move through Oshkosh site later this afternoon. Some of these could be strong to severe with gusty winds being the main threat. The most favorable timing for thunderstorm activity this afternoon is between 18-21Z. Quieter weather is then expected for Sunday into next week. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......MPC AVIATION.......Cooley
Hazardous weather outlook, Jul 20, 3:39 AM CDT, 6 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 339 AM CDT Sat Jul 20 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-210845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 339 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight The chance of thunderstorms will continue at times today through this evening. Some thunderstorms may become strong to severe and produce large hail, damaging winds and torrential rainfall. The greatest risk of severe weather and flash flooding will be south of WI-29. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Friday into Friday night. It is too early to determine if these storms will pose a severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into this evening. LMZ521-522-541>543-210845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 339 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance of strong to severe thunderstorms this afternoon into this evening. The storm may produce hail and gusty winds that will pose a threat to boaters. Boaters should be alert for rapidly changing weather conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Friday into Friday night that may pose a hazard for boaters. Cooley/MPC
In the hours before
Special weather statement, Jul 20, 8:57 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
857 AM CDT Sat Jul 20 2019
WIZ040-201430-
Kewaunee WI-
857 AM CDT Sat Jul 20 2019
...SPECIAL WEATHER STATEMENT...
At 856 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Luxemburg to near Kewaunee to 8 miles
north of Two Creeks. Movement was east at 45 mph.
Winds in excess of 30 mph will be possible with these storms.
Strong thunderstorms will be near...
Kewaunee around 900 AM CDT.
Algoma around 905 AM CDT.
Other locations impacted by these storms include Krok, Norman,
Kewaunee Power Station, Rostok, Slovan, Gregorville, Rankin, Euren,
Scarboro and East Krok.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4454 8741 4433 8748 4434 8770 4449 8763
4461 8777 4463 8776 4465 8734
TIME...MOT...LOC 1356Z 269DEG 46KT 4458 8763 4449 8754 4441 8757
RDMLocal storm report, Jul 20, 10:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/20/2019 M58.00 MPH WOOD WI ASOS
&&
RICHMLocal storm report, Jul 20, 10:16 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1016 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM TSTM WND GST MARSHFIELD 44.66N 90.16W
07/20/2019 M64 MPH WOOD WI ASOS
&&
RICHMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 73 min |
| Jul 19, 7:25 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 19, 7:50 PM CDT | Flash Flood Warning | GRB | Oneida | 115 min |
| Jul 19, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more | 63 min |
| Jul 19, 8:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Wood | 52 min |
| Jul 19, 8:26 PM CDT | Tornado Warning | GRB | Marathon, Portage, Shawano, Waupaca | 34 min |
| Jul 19, 8:57 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Jul 19, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto, Shawano | 67 min |
| Jul 19, 9:10 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more | 50 min |
| Jul 19, 9:31 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Wood | 111 min |
| Jul 19, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 50 min |
| Jul 19, 9:44 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 101 min |
| Jul 19, 10:09 PM CDT | Special Marine Warning | GRB | 111 min | |
| Jul 19, 10:17 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| Jul 19, 10:25 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Waushara, Winnebago | 2 hr |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 43 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Jul 20, 8:00 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 7 hr |
| Jul 20, 8:57 AM CDT | Special Weather Statement | GRB | Kewaunee | 33 min |
| Jul 20, 9:51 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 54 min |
| Jul 20, 9:53 AM CDT | Flash Flood Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 5 hr |
| Jul 20, 10:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 20, 10:46 AM CDT | Tornado Warning | GRB | Portage, Waupaca | 29 min |
| Jul 20, 10:48 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more | 4 hr |
| Jul 20, 11:03 AM CDT | Tornado Warning | GRB | Outagamie, Waupaca | 27 min |
| Jul 20, 11:21 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more | 54 min |
| Jul 20, 11:22 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 38 min |
| Jul 20, 11:35 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 40 min |
| Jul 20, 11:47 AM CDT | Tornado Warning | GRB | Brown, Kewaunee, Manitowoc | 43 min |
| Jul 20, 11:58 AM CDT | Severe Thunderstorm Warning | GRB | Door | 62 min |
| Jul 20, 12:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Jul 20, 12:42 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 20, 12:55 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Jul 20, 1:25 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Waushara | 65 min |
| Jul 20, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.